... and on taking metformin. I have been taking it steady for a few months now and am not loosing weight at all... unlike the first time I took it. Why is it that I am no longer loosing weight and is this a normal occurrence? Has anyone else noticed this? I would like to mention I first took it in 2005 and lost a considerable amount of weight. I got pregnant and had my 4th and last child in 2006 gaining a good bit of weight. I have been on and off metformin every since and I have not lost any weight at all
Metformin is not a weight reducer pill, granted it will help you remove weight by reducing your hunger but other than that the weight loss is up to you, try cutting out more calories and cut back on your fat consumption a little also you might up your exercise and see if any or all of these work. I know when I want to loose weight, I have to he my calories down around 1200 per day then I start to lose I can raise them back up after about 3 days to about 1600 calories, works for me.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 1 answer
Posted 10 Aug 2011 • 1 answer
Posted 3 Feb 2013 • 1 answer
Posted 25 Feb 2015 • 1 answer
My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost
Posted 1 Aug 2016 • 0 answers